March  2014, 13(2): 673-685. doi: 10.3934/cpaa.2014.13.673

Local well-posedness for the nonlinear Dirac equation in two space dimensions

1. 

Fachbereich Mathematik und Naturwissenschaften, Bergische Universität Wuppertal, Gaußstr. 20, 42097 Wuppertal

Received  March 2013 Revised  August 2013 Published  October 2013

The Cauchy problem for the cubic nonlinear Dirac equation in two space dimensions is locally well-posed for data in $H^s$ for $ s > 1/2$. The proof given in spaces of Bourgain-Klainerman-Machedon type relies on the null structure of the nonlinearity as used by d'Ancona-Foschi-Selberg for the Dirac-Klein-Gordon system before and bilinear Strichartz type estimates for the wave equation by Selberg and Foschi-Klainerman.
Citation: Hartmut Pecher. Local well-posedness for the nonlinear Dirac equation in two space dimensions. Communications on Pure & Applied Analysis, 2014, 13 (2) : 673-685. doi: 10.3934/cpaa.2014.13.673
References:
[1]

P. d'Ancona, D. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system,, Journal of the EMS, 9 (2007), 877.   Google Scholar

[2]

P. d'Ancona, D. Foschi and S. Selberg, Local well-posedness below the charge norm for the Dirac-Klein-Gordon system in two space dimensions,, Journal Hyperbolic Diff. Equations, 4 (2007), 295.   Google Scholar

[3]

T. Candy, Global existence for an $L^2$ critical nonlinear Dirac equation in one dimension,, Adv. Differential Equations, 16 (2011), 643.   Google Scholar

[4]

V. Delgado, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension,, Proc. AMS, 69 (1978), 289.   Google Scholar

[5]

M. Escobedo and L. Vega, A semilinear Dirac equation in $H^s(R^3)$ for $s>1$,, SIAM J. Math. Anal., 28 (1997), 338.   Google Scholar

[6]

R. Finkelstein, C. Fronsdal and P. Kaus, Nonlinear spinor field,, Phys. Rev., 103 (1956), 1571.   Google Scholar

[7]

R. Finkelstein, R. LeLevier and M. Ruderman, Nonlinear spinor fields,, Phys. Rev., 83 (1951), 326.   Google Scholar

[8]

D. Foschi and S. Klainerman, Homogeneous $L^2$ bilinear estimates for wave equations,, Ann. Scient. ENS $4^e$ serie, 23 (2000), 211.   Google Scholar

[9]

J. Ginibre and G. Velo, Generalized Strichartz inequalities for the wave equation,, J. Funct. Analysis, 133 (1995), 50.   Google Scholar

[10]

D. Gross and A. Neveu, Dynamical symmetry breaking in asymptotically free field theories,, Phys. Rev. D, 10 (1974), 3235.   Google Scholar

[11]

A. Grünrock and H. Pecher, Global solutions for the Dirac-Klein-Gordon system in two space dimensions,, Comm. Partial Differential Equations, 35 (2010), 89.   Google Scholar

[12]

S. Machihara, M. Nakamura, K. Nakanishi and T. Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation,, J. Funct. Anal., 219 (2005), 1.   Google Scholar

[13]

S. Machihara, K. Nakanishi and T. Ozawa, Small global solutions and the relativistic limit for the nonlinear Dirac equation,, Rev. Math. Iberoamericana, 19 (2003), 179.   Google Scholar

[14]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations,", Ph.D. thesis, (1999).   Google Scholar

[15]

S. Selberg and A. Tesfahun, Low regularity well-posedness for some nonlinear Dirac equations in one space dimension,, Diff. Int. Equ., 23 (2010), 265.   Google Scholar

[16]

M. Soler, Classical, stable, nonlinear spinor field with positive rest energy,, Phys. Rev. D, 1 (1970), 2766.   Google Scholar

[17]

W.E. Thirring, A soluble relativistic field theory,, Ann. Physics, 3 (1958), 91.   Google Scholar

show all references

References:
[1]

P. d'Ancona, D. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system,, Journal of the EMS, 9 (2007), 877.   Google Scholar

[2]

P. d'Ancona, D. Foschi and S. Selberg, Local well-posedness below the charge norm for the Dirac-Klein-Gordon system in two space dimensions,, Journal Hyperbolic Diff. Equations, 4 (2007), 295.   Google Scholar

[3]

T. Candy, Global existence for an $L^2$ critical nonlinear Dirac equation in one dimension,, Adv. Differential Equations, 16 (2011), 643.   Google Scholar

[4]

V. Delgado, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension,, Proc. AMS, 69 (1978), 289.   Google Scholar

[5]

M. Escobedo and L. Vega, A semilinear Dirac equation in $H^s(R^3)$ for $s>1$,, SIAM J. Math. Anal., 28 (1997), 338.   Google Scholar

[6]

R. Finkelstein, C. Fronsdal and P. Kaus, Nonlinear spinor field,, Phys. Rev., 103 (1956), 1571.   Google Scholar

[7]

R. Finkelstein, R. LeLevier and M. Ruderman, Nonlinear spinor fields,, Phys. Rev., 83 (1951), 326.   Google Scholar

[8]

D. Foschi and S. Klainerman, Homogeneous $L^2$ bilinear estimates for wave equations,, Ann. Scient. ENS $4^e$ serie, 23 (2000), 211.   Google Scholar

[9]

J. Ginibre and G. Velo, Generalized Strichartz inequalities for the wave equation,, J. Funct. Analysis, 133 (1995), 50.   Google Scholar

[10]

D. Gross and A. Neveu, Dynamical symmetry breaking in asymptotically free field theories,, Phys. Rev. D, 10 (1974), 3235.   Google Scholar

[11]

A. Grünrock and H. Pecher, Global solutions for the Dirac-Klein-Gordon system in two space dimensions,, Comm. Partial Differential Equations, 35 (2010), 89.   Google Scholar

[12]

S. Machihara, M. Nakamura, K. Nakanishi and T. Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation,, J. Funct. Anal., 219 (2005), 1.   Google Scholar

[13]

S. Machihara, K. Nakanishi and T. Ozawa, Small global solutions and the relativistic limit for the nonlinear Dirac equation,, Rev. Math. Iberoamericana, 19 (2003), 179.   Google Scholar

[14]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations,", Ph.D. thesis, (1999).   Google Scholar

[15]

S. Selberg and A. Tesfahun, Low regularity well-posedness for some nonlinear Dirac equations in one space dimension,, Diff. Int. Equ., 23 (2010), 265.   Google Scholar

[16]

M. Soler, Classical, stable, nonlinear spinor field with positive rest energy,, Phys. Rev. D, 1 (1970), 2766.   Google Scholar

[17]

W.E. Thirring, A soluble relativistic field theory,, Ann. Physics, 3 (1958), 91.   Google Scholar

[1]

Petra Csomós, Hermann Mena. Fourier-splitting method for solving hyperbolic LQR problems. Numerical Algebra, Control & Optimization, 2018, 8 (1) : 17-46. doi: 10.3934/naco.2018002

[2]

Wenmin Gong, Guangcun Lu. On coupled Dirac systems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4329-4346. doi: 10.3934/dcds.2017185

[3]

Braxton Osting, Jérôme Darbon, Stanley Osher. Statistical ranking using the $l^{1}$-norm on graphs. Inverse Problems & Imaging, 2013, 7 (3) : 907-926. doi: 10.3934/ipi.2013.7.907

[4]

A. Kochergin. Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points. Electronic Research Announcements, 2004, 10: 113-121.

[5]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[6]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[7]

Daoyin He, Ingo Witt, Huicheng Yin. On the strauss index of semilinear tricomi equation. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4817-4838. doi: 10.3934/cpaa.2020213

[8]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[9]

Simone Cacace, Maurizio Falcone. A dynamic domain decomposition for the eikonal-diffusion equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 109-123. doi: 10.3934/dcdss.2016.9.109

[10]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[11]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[12]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[13]

Tao Wu, Yu Lei, Jiao Shi, Maoguo Gong. An evolutionary multiobjective method for low-rank and sparse matrix decomposition. Big Data & Information Analytics, 2017, 2 (1) : 23-37. doi: 10.3934/bdia.2017006

[14]

Deren Han, Zehui Jia, Yongzhong Song, David Z. W. Wang. An efficient projection method for nonlinear inverse problems with sparsity constraints. Inverse Problems & Imaging, 2016, 10 (3) : 689-709. doi: 10.3934/ipi.2016017

[15]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[16]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[17]

Christina Surulescu, Nicolae Surulescu. Modeling and simulation of some cell dispersion problems by a nonparametric method. Mathematical Biosciences & Engineering, 2011, 8 (2) : 263-277. doi: 10.3934/mbe.2011.8.263

[18]

Min Li. A three term Polak-Ribière-Polyak conjugate gradient method close to the memoryless BFGS quasi-Newton method. Journal of Industrial & Management Optimization, 2020, 16 (1) : 245-260. doi: 10.3934/jimo.2018149

[19]

Manfred Einsiedler, Elon Lindenstrauss. On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method. Journal of Modern Dynamics, 2008, 2 (1) : 83-128. doi: 10.3934/jmd.2008.2.83

[20]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (35)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]